Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Finite determination on algebraic sets


Author: L. Kushner
Journal: Trans. Amer. Math. Soc. 331 (1992), 553-561
MSC: Primary 58C27; Secondary 32S05
DOI: https://doi.org/10.1090/S0002-9947-1992-1028759-3
MathSciNet review: 1028759
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The concept of finite relative determination was introduced by Porto and Loibel $ [$P-L$ ]$ in 1978 and it deals with subspaces of $ {{\mathbf{R}}^n}$. In this paper we generalize this concept for algebraic sets, and relate it with finite determination on the right. We finish with an observation between Lojasiewicz ideals and finite relative determination.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58C27, 32S05

Retrieve articles in all journals with MSC: 58C27, 32S05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1028759-3
Article copyright: © Copyright 1992 American Mathematical Society